# SDR VTZA200500210

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 6,705 hours, 5,932 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 16735109
- Part serial: 3111
- Condition: Failed
- Location: Nlg Steering
- Part time: 6,705 hours, 5,932 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING WENT LEFT THEN RIGHT ON TAKEOFF ROLL.  REPLACED LEFT RVDT, CHECKED NOSE WHEEL STEERING RIGGING; HIGH SPEED TAXI TEST CHECK GOOD.
